# SDR SWIA201231503

- Difficulty date: August 13, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 26,238 hours, 22,012 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE TIRE NR 2 BLEW OUT.  (FLT 6207)  REPLACED NR 1 AND NR 2 NOSE GEAR TIRE ASSEMBLIES IN REFERENCE TO CRJ 200 M/M.  P/N OFF 5010598  S/N OFF DEC 02-4569, P/N OFF 5010598  S/N OFF DEC07-6901.
